| Model Number |
TRF-295 |
| Medical Device Problem Codes |
Material Rupture (1546); Patient-Device Incompatibility (2682); Migration (4003)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation due to: patients concern with "symptoms of bia-alcl" and "3d mammogram and ultrasound of lymph nodes in armpits, found a number of cysts in breast and a lot of silicone floating around.".
Event or Problem Description
Patient reported they ¿have all of the symptoms of bia-alcl, rupture, capsular contracture, baker grade iv¿ and ¿lymph nodes in armpits found a number of cysts in breast and a lot of silicone floating around¿.The device remains implanted.This record is for the right side.
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Analysis of the returned device identified: creases fold, deformation device, cloudy, brown particles and weight within specifications.The unit is not ruptured.Bubbles in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Device has been explanted.